# SDR AUS20040169

- Difficulty date: March 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tunnel Wall
- Part number: 12131842
- Condition: Cracked
- Location: Fuselage
- Part time: 10,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT SIDE NOSE LANDING GEAR TUNNEL WALL CRACKED IN AREA NEAR RT NOSE LANDING GEAR TORQUE TUBE STIFFENER PN 1213801-2.   AREA HAD BEEN MODIFIED IAW STC NO SA00796AT.  CRACKING WAS FOUND DURING INSPECTION FOLLOWING DISCOVERY OF SIMILAR CRACKING AS REPORTED IN MDR 04/0168.
